# SDR FDEA201410123118

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735014120200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN FOUND CORROSION AT THE FRONT OF NR 2 SPOILER.  REPAIRED LT WING UPPER SURFACE SKIN IAW EA 6-5730-T0311884 P1.  TITLE WING PLATES & SKINS LHS WING TOP SKIN PANEL 2 TE OVERHANG CORROSION REPAIR BETWEEN RIBS 5 - 7.  MAJOR REPAIR IAW GMM 6-2-100.
